It is currently Sat Aug 19, 2017 3:53 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Sep 13, 2010 6:22 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Mar 08, 2010 4:42 am
Posts: 164
I realize that this same topic has been done many times before but everyone is on different doses, or just has a different body chemistry....Anyways, I just need some quick reassurance.

About a week ago, I washed a pair of pants that had my suboxone in it. I don't know how my suboxone bottle got there since I always keep it in my dresser. Of all weeks the weeks this had to happen it landed on when my Doc was out of town for a week. Being the thinker that I am, over my time on sub I've put aside a little emergency stash just for this situation. Being paranoid and a tad OCD paid off for me once actually. Anyways, I only had enough to last till this past Saturday. My prescribed dose is 16MG a day which I've been on for about a year. But in order to ration I went from 16 to 12 to 8 to 4 to 2. I took my last dose early Saturday morning (3 AM approx) and right now it's been about 48 hours with no ill effects except some drowsiness and some lost appetite.

I see my doctor tomorrow at 3 PM. Between waiting time, actual appointment time, and pharmacy time I wont have a sub in me till about 6PM. That'll be 63 hours. Am I going die between then and now or will I survive? I've read varied posts saying it will stay in your system anywhere from 36 to 72 hours. Keep in mind that when I was using, I had horrible withdrawals compared to some of my friends.

As of right now, I'm a little tense, tired, apathetic, and I guess just worried. The whole reason I got clean was to never have to go through withdrawals.

Please tell me I'm going to make it!

_________________
"A well-developed sense of humor is the pole that adds balance to your steps as you walk the tightrope of life."-William Arthur Ward


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 13, 2010 6:55 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi Mayun - First of all, it's good to "see" you again...It's been awhile. I'm just sorry this crappy situation is what brought you back to us. It's my opinion that you will make it until tomorrow evening, although it might become difficult for you. The AVERAGE half-life is 37 hours, with the high end 72. But keep in mind that you've got more than just a few doses in your system...It's built up in you. Depending on your metabolism, you might not feel any worse or it might in fact, get worse. I know that doesn't help you, but you just never know.

Was there anything at all left inside the bottle? Do you have any old bottles left with the powder in them? I know, I'm grasping at straws. What happened to you absolutely SUCKS. It's a damn good thing you had a stash tucked away for just such emergencies. My advice to you is to distract yourself and stay as busy as possible. I hope you make it just fine. Please keep us posted. And again, it's good to hear from you.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 13, 2010 7:27 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
I think you will be okay but you won't feel wonderful. My guess is you will feel tired, may be yawning a little, and low on energy, and you may have some insomnia issues, but you will not be in full WD yet and you will make it. HOWEVER....that first dose of sub is going to feel great. Keep in mind that if you are interested, now is a good time to permanently taper if you are interested in that kind of thing. It would be much easier to drop to a lower dose. Hope you are doing ok.

Cherie

_________________
Criticism may not be agreeable, but it is necessary. It fulfills the same function as pain in the human body. It calls attention to an unhealthy state of things.

- Winston Churchill


Top
 Profile  
 
Our Sponsors
 Post subject: I made it...barely.
PostPosted: Mon Sep 13, 2010 10:05 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Mar 08, 2010 4:42 am
Posts: 164
Well, after the longest doctors appointment in the history of mankind, I made it. Waking up this morning was pure hell though, I had that cement feeling...Where every step and movement feels like you're in hardening cement. I made it JUST in the knick of time. While I was waiting at the pharmacy, I started sweating profusely, had the yawns, restless legs, headache, etc. I am currently taking my dose right now and am feeling normal again.

Thank you for your support Jackcrack and Hatmaker.

_________________
"A well-developed sense of humor is the pole that adds balance to your steps as you walk the tightrope of life."-William Arthur Ward


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group